# SDR FDEA201008052846

- Difficulty date: August 5, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517510303
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA- LT LOWER TORQUE BOX LIGHTING HOLE IS CRACKED AT BS 1223. CUT OUT DAMAGED AREA OF LOWER TORQUE BOX WEB AT BS 1223 LT IAW SRM 51-40-2 FIG1. FABRICATED REPAIR DOUBLER FROM 7075-T6 .032"X 17/8"X53/4" IAW SRM 51-40-2 FIG 1. INSTALLED DOUBLER IAW SRM 51-40-2 FIG 1 REV 103.
